# SDR SWIA2019020348042

- Difficulty date: December 23, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 37,401 hours, 35,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR FLOOR SUPPORT STRUCTURE RBL9 FS 559+80 - 559+96   (C-CHECK) RO 1/28/2020   REPAIRED FLOOR SUPPORT STRUCTURE RBL 9, F.S. 559+80 - 559+96 IAW REO.
